Alert archive / New Jersey / Special Weather Statements in 2010

Special Weather Statement, NWS Philadelphia/Mount Holly

June 20, 2010Sussex County, New Jersey

NWS Philadelphia/Mount Holly issued this special weather statement at Jun 20, 2010, 1:20 PM EDT for Sussex County, New Jersey. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 20, 2010, 1:20 PM EDT (17:20 UTC)
Expired
Jun 20, 2010, 1:45 PM EDT
In force
25 min
Issued by
NWS Philadelphia/Mount Holly

County Sussex County, NJ

The radar

The Philadelphia radar (KDIX), 130 km from the middle of the area, began a volume at 17:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 5.3 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2010-06-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 435 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2010-06-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 62 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
435 J/kg
Mixed-layer CIN
-72 J/kg
Mixed-layer LCL
742 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
62 m²/s²
0-3 km storm-relative helicity
78 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

884 
WWUS81 KPHI 201720
SPSPHI

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
120 PM EDT SUN JUN 20 2010

NJZ001-007-008-PAZ055-062-201745-
MONROE PA-MORRIS NJ-NORTHAMPTON PA-SUSSEX NJ-WARREN NJ-
120 PM EDT SUN JUN 20 2010

...HEAVY SHOWERS IN NORTHWEST NEW JERSEY MAY GROW INTO STRONG 
THUNDERSTORMS IN SUSSEX AND WARREN COUNTIES...

AT 115 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
GROUPS OF HEAVY SHOWERS ALONG A LINE EXTENDING FROM 25 MILES EAST OF 
MONTAGUE TO 15 MILES WEST OF NEWTON...MOVING EAST AT 25 MPH. 

THE HEAVIEST SHOWERS WERE BETWEEN BRANCHVILLE AND SUSSEX HEADING 
EAST FOR HAMBURG.  

THE LINE OF HEAVY SHOWERS AND POSSIBLE THUNDERSTORMS WILL BE NEAR 
A NEWTON HIGHLAND LAKE LINE AROUND 130 PM...OGDENSBURG AND ANDOVER 
AROUND 145 PM.

EXPECT VERY HEAVY RAIN IN THE PATH OF THESE SHOWERS AND A POSSIBLE 
GUST TO 30 MPH. 

LAT...LON 4120 7437 4118 7437 4109 7449 4106 7449
      4094 7475 4094 7524 4128 7453

$$
DRAG

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jun 20, 11:06 AM EDT, 2 hours 14 minutes earlier.

Area forecast discussion, Jun 20, 11:06 AM EDT, 2 hours 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1106 AM EDT SUN JUN 20 2010

.SYNOPSIS...
A COLD FRONT LOCATED OVER WESTERN NEW YORK AND WESTERN PENNSYLVANIA
EARLY THIS MORNING WILL CROSS THE REGION THIS AFTERNOON AND EVENING.
AHEAD OF THE FRONT...HOT AND HUMID CONDITIONS ARE EXPECTED...AND A
FEW SHOWERS AND THUNDERSTORMS ARE POSSIBLE. AFTER THE FRONT EXITS
THE COAST THIS EVENING...DRIER AND SLIGHTLY COOLER WEATHER WILL
ARRIVE FOR TONIGHT AND MONDAY. A FRONTAL BOUNDARY IS FORECAST TO
MEANDER OVER OR NEAR OUR REGION DURING THE MIDDLE AND LATE PARTS OF
THE NEW WEEK.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
THE FORECAST PROBLEMS FOR TODAY WILL BE CONVECTIVE AND HEAT RELATED.

ALL OF THE THIS MORNING'S CONVECTION HAS EXITED THE REGION AS OF
NOW, POPS WERE SCALED BACK ACROSS THE BOARD. A 14Z SURFACE
ANALYSIS SHOWS THE PREFRONTAL SURFACE TROUGH OF LOW PRESSURE JUST ABOUT
OVER THE NEW JERSEY COAST AND EXTENDING SOUTHWARD THROUGH THE MID-
ATLANTIC REGION. ALL OF THIS MORNINGS PATCHY FOG AND LOWER STRATUS
HAVE ERODED WITH THE INCREASED SUNSHINE.

12Z SOUNDINGS OUT OF STERLING AND UPTON BOTH SHOW A WEAK
SUBSIDENCE INVERSION AROUND 700MB AND 450MB RESPECTIVELY WITH AN EXUBERANT
AMOUNT OF DRY AIR ABOVE THIS LEVEL. JUST BASED OFF THIS BACK OF
THE ENVELOPE ASSESSMENT, WOULD EXPECT THE NORTHEASTERN ZONES TO
BE MORE PRONE TO DEEPER CONVECTIVE INITIATION AND LONGER LIVED
STORMS...SHOULD THE FRONT PROVIDE ENOUGH LIFT. AS WAS SAID THIS
MORNING...IT APPEARS ONCE AGAIN THAT THE FORECAST AREA WILL BE
SPLIT...WITH THE BEST WIND FIELD (AND CHANCE FOR ORGANIZED
CONVECTION) PASSING INTO SOUTHERN NEW ENGLAND THIS AFTERNOON...AND
THE BEST INSTABILITY TO THE SOUTH.

WHILE THERE IS A POSSIBILITY OF ORGANIZATION ACROSS THE NORTHERNMOST
ZONES...WILL HOLD OFF ON ENHANCED WORDING DUE TO THE UNCERTAINTY OF
COVERAGE. IF ORGANIZED CONVECTION DOES DEVELOP...SMALL BOWS AND LINE
SEGMENTS WOULD BE THE MOST LIKELY CONVECTIVE MODE. HOWEVER...THIS
MORE LIKELY NORTH OF THE AREA. THE FRONT MAY PASS EARLY ENOUGH FOR
LITTLE ACTIVITY NEAR THE MOUNTAINS. OVERALL...THE BEST CHANCE WILL
BE TO THE NORTH WITH THE BETTER WIND FIELD...AND MAY JUST LEAVE THE
MENTION OUT FURTHER SOUTH.

AS FOR HEAT...THE COMBINATION OF HIGHS IN THE LOWER 90S AND DEW
POINTS IN THE MID 60S WILL BRING THE URBANIZED AREAS CLOSE TO THE
CRITERIA FOR A HEAT ADVISORY. RIGHT NOW...WILL HOLD OFF ON THIS AS
THE TIMING OF THE FRONT COULD KEEP THE DEW POINTS FALLING ABOUT THE
TIME OF MAXIMUM TEMPERATURES. A BLEND OF MOS NUMBERS WAS USED FOR
HIGHS...WITH A SLIGHT NOD TO THE NAM MOS...WHICH HAS BEEN DOING A
BIT BETTER THE LAST COUPLE OF CYCLES IN MOST PLACES.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH TUESDAY/...
THE FRONT PASSES LATE THIS AFTERNOON OR EVENING...BUT THE AIRMASS
CHANGE (SUCH THAT IT IS)...LAGS BY ABOUT 2-4 HOURS. THE DROP IN
PRECIPITABLE WATER VALUES SHOWS THIS WELL...SO A COOL OFF WILL TAKE
SOME TIME. WITH THE LOSS OF DAYTIME HEATING AND THE PASSAGE OF THE
FRONT...NOT EXPECTING MUCH CONVECTIVE ACTIVITY TO LAST INTO THE
EVENING. CONVECTIVE CLOUDS SHOULD CLEAR IN THE EVENING...BUT
SYNOPTIC SCALE CLOUDS WITH THE PASSING SHORT WAVE COULD TAKE LONGER
TO DISSIPATE. OVERALL...WITH THE SLOW AIRMASS CHANGE...BLENDED MOS
NUMBERS FOR LOWS.

ON MONDAY...ANOTHER NORTHERN STREAM SHORT WAVE CROSSES NORTHERN
AREAS IN THE LATE MORNING AND EARLY AFTERNOON. MID LEVEL LAPSE RATES
WITH THIS WAVE ARE IMPRESSIVE (NEAR 7.0C/KM). DEW POINTS WILL BE
FALLING...AND INSTABILITY WILL BE MARGINAL AT BEST. FOR NOW...WILL
LEAVE THE MENTION OF SHOWERS OUT ACROSS THE NORTH...BUT MAY HAVE TO
RECONSIDER THEM THIS TIME TOMORROW. WOULD EXPECT MOST PLACES TO HIT
CONVECTIVE TEMPERATURES IN THE DRIER AND SLIGHTLY COOLER AIRMASS.

HIGHS MONDAY SHOULD BE A BIT COOLER THAN TODAY...AS 850 MB
TEMPERATURES DROP A COUPLE OF DEGREES. THIS STILL MEANS NEAR 90 FOR
A HIGH ACROSS MUCH OF EASTERN PENNSYLVANIA...NEW JERSEY AND
DELAWARE. NOT EXPECTING MUCH OF A PROBLEM WITH HEAT RELATED ISSUES
MONDAY AS DEW POINTS SHOULD BE 5 TO 8 DEGREES LOWER THAN TODAY.

AFTER A QUIET MONDAY NIGHT...WILL SEE THE RETURN OF A MORE TROPICAL
AIRMASS TUESDAY. RIGHT NOW...IT APPEARS AS THOUGH THE INSTABILITY
ASSOCIATED WITH A WARM FRONT WOULD BE ACROSS NORTHERN ZONES...AND
THE HIGHEST CHANCE OF SHOWERS AND THUNDERSTORMS WOULD BE THERE. WITH
THE INCREASE IN HUMIDITY...MAY BE LOOKING AT SOME HEAT RELATED
ISSUES FOR TUESDAY AND POSSIBLY BEYOND.

&&

.LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...
THE OVERALL SYNOPTIC SETUP COMPRISES OF AN EXPANSIVE UPPER-LEVEL
RIDGE ACROSS THE SOUTHERN STATES. ALONG THE NORTHERN PERIPHERY OF
THIS RIDGE IS A TRACK FOR SHORT WAVE ENERGY. BELOW THIS BUT A
LITTLE FATHER SOUTH IS A FRONTAL BOUNDARY THAT IS FORECAST TO BE
MOSTLY STATIONARY DUE TO THE RIDGE IN PLACE FARTHER TO THE SOUTH.
AS A RESULT, A FRONTAL BOUNDARY IS FORECAST TO LINGER NEAR OUR
REGION DURING MOST OF THIS TIME FRAME, ALTHOUGH A SURFACE HIGH
PRESSURE SYSTEM AT TIMES MOVING ACROSS NEW ENGLAND MIGHT BE ENOUGH
TO PUSH THE BOUNDARY FARTHER SOUTH FOR FRIDAY AND SATURDAY
/HOWEVER THIS HIGH APPEARS TO BE WEAK AT THIS POINT/. THERE ARE
SOME TIMING AND AMPLITUDE DIFFERENCES AMONG THE MODEL GUIDANCE
REGARDING THE SHORT WAVE ENERGY, ESPECIALLY THE STRONGER LOOKING
ONE LATE WEDNESDAY AND THURSDAY. HPC WENT WITH A BLEND OF THE
ECMWF, ECMWF ENSEMBLE MEAN AND THE GEFS MEAN. WE INITIALIZED THE
DATABASE WITH HPC GUIDANCE BUT THEN MADE SOME ADJUSTMENTS AND
BLENDED IN THE 12Z MOSGUIDE INTO SOME FIELDS BASED ON ADDITIONAL
COLLABORATION.

GIVEN THE ABOVE, A STATIONARY FRONT FROM THE DELMARVA AREA BACK
TO THE MIDWEST LATE TUESDAY WILL SHIFT NORTHWARD DURING WEDNESDAY
AS A SHORT WAVE AND ASSOCIATED SURFACE LOW TRAVERSE THE GREAT
LAKES REGION. GIVEN THE SYNOPTIC FLOW HOWEVER, THE WARM FRONT MAY
NOT MAKE IT COMPLETELY NORTH OF OUR AREA BEFORE THE SURFACE LOW
SCOOTS INTO NEW ENGLAND THURSDAY MORNING. WE CARRIED SLIGHT CHC TO
CHC POPS ACROSS THE AREA TUESDAY NIGHT AND WEDNESDAY WITH THE
HIGHEST POPS ACROSS THE NORTH CLOSER TO THE SHORT WAVE. AN
ASSOCIATED COLD FRONT THEN SETTLES THROUGH LATE WEDNESDAY NIGHT
INTO THURSDAY BUT WILL TEND TO STALL NOT TO FAR TO OUR SOUTH GIVEN
THE RIDGE ACROSS THE SOUTHERN STATES. DUE TO SOME UNCERTAINTY WITH
THE TIMING, SOME SHOWERS AND THUNDERSTORMS CANNOT BE RULED OUT
THURSDAY AND THURSDAY NIGHT. AS A RESULT, WE CONTINUED WITH SLIGHT
CHC TO CHC POPS BUT THEN TRIED TO FAVOR MORE OF THE DIURNAL CYCLE.
BASED ON THE HPC FORECAST FRONTAL BOUNDARY POSITIONS, A WEAK
SURFACE HIGH BUILDS TO OUR NORTH FRIDAY AND SATURDAY ALTHOUGH THE
STATIONARY BOUNDARY STILL IS NEAR THE DELMARVA. FOR NOW, WE OPTED
TO GO WITH A DRY FORECAST FOR FRIDAY AND SATURDAY. AS FOR
TEMPERATURES, GENERALLY FOLLOWED HPC GUIDANCE WHICH KEEPS READINGS
ON THE WARM SIDE ACROSS THE BULK OF THE CWA.

&&

.AVIATION /15Z SUNDAY THROUGH THURSDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

A WEAK COLD FRONT WILL MOVE SLOWLY INTO THE AREA TODAY...LIKELY WITH
MINIMAL EFFECTS. WINDS SHOULD REMAIN WESTERLY AROUND 10 KNOTS THIS
AFTERNOON AS THE FRONT BLEEDS THROUGH THE REGION AND BETTER
VERTICAL MIXING TAKES PLACE. THE WINDS ABOVE THE SURFACE WILL BECOME
OFFSHORE THIS AFTERNOON AND LOOK STRONG ENOUGH TO PRECLUDE ANY
DEVELOPING SEA BREEZE FROM GETTING TOO FAR INLAND.

OUTLOOK...
WEAK HIGH PRESSURE WILL SETTLE INTO OUR AREA TONIGHT
AND LINGER THROUGH MONDAY. HOWEVER, THEA FRONT TO OUR SOUTH WILL
TRY MOVING NORTHWARD AS A WARM FRONT LATER TUESDAY AND WEDNESDAY.
A COLD FRONT IS FORECAST TO MOVE ACROSS THE AREA LATE WEDNESDAY
INTO THURSDAY BEFORE STALLING ACROSS THE DELMARVA REGION. THE
PRESENCE OF THESE FRONTAL BOUNDARIES MAY ALLOW FOR ISOLATED SHOWER
AND THUNDERSTORM DEVELOPMENT TUESDAY THROUGH THURSDAY.

&&

.MARINE...
SUB-SMALL CRAFT ADVISORY CONDITIONS WILL CONTINUE TO BE FORECAST FOR
THE MARINE AREAS THROUGH THURSDAY.

SOUTH-SOUTHWEST WINDS AROUND 15 KNOTS ARE EXPECTED IN ADVANCE OF
A WEAK SURFACE TROUGH OF LOW PRESSURE. A FEW GUSTS MAY REACH NEAR
20 KNOTS TODAY. WINDS ARE EXPECTED TO BECOME A LITTLE MORE
SOUTHWESTERLY THIS AFTERNOON AND THIS EVENING UNTIL THEY SWITCH TO
A NORTHWEST DIRECTION AFTER THE TRUER COLD FRONT MOVES PAST DURING
THIS EVENING. SEAS WILL BE MOSTLY 2 OR 3 FEET ON THE OCEAN. THERE
COULD BE ISOLATED SHOWERS OR THUNDERSTORMS FROM LATE MORNING
THROUGH LATE AFTERNOON...AND ISOLATED TO SCATTERED ACTIVITY FROM
LATE AFTERNOON THROUGH THE EVENING.

HIGH PRESSURE WILL BUILD OVER THE AREA THROUGH EARLY NEXT
WEEK...WITH A MODERATE SOUTHERLY FLOW REDEVELOPING BY MIDWEEK.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...NONE.

&&

SYNOPSIS...HAYES
NEAR TERM...HAYES/HEAVENER
SHORT TERM...HAYES
LONG TERM...GORSE
AVIATION.../HEAVENER
MARINE.../
Hazardous weather outlook, Jun 20, 3:33 AM EDT, 9 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
333 AM EDT SUN JUN 20 2010

NJZ008-010-012>015-020-026-027-210745-
MORRIS-SOMERSET-MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-
OCEAN-COASTAL OCEAN-SOUTHEASTERN BURLINGTON-
333 AM EDT SUN JUN 20 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN
NEW JERSEY AND SOUTHERN NEW JERSEY.

.DAY ONE...TODAY AND TONIGHT.

A FEW THUNDERSTORMS MAY PRODUCE GUSTY WINDS AND SMALL HAIL THIS
AFTERNOON. IN ADDITION...HEAT INDEX VALUES ARE EXPECTED TO REACH
THE LOWER TO MID 90S THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

HEAT INDEX VALUES COULD REACH INTO THE MID 90S TUESDAY AND
WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ001>004-MDZ008-012-015-019-020-NJZ016>019-021>023-PAZ067>071-
210745-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-SALEM-GLOUCESTER-CAMDEN-
NORTHWESTERN BURLINGTON-CUMBERLAND-ATLANTIC-CAPE MAY-CHESTER-
MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA-
333 AM EDT SUN JUN 20 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...SOUTHERN NEW
JERSEY AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

HEAT INDEX VALUES ARE EXPECTED TO REACH THE LOWER TO MID 90S THIS
AFTERNOON.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

HEAT INDEX VALUES COULD REACH INTO THE MID 90S TUESDAY AND
WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NJZ001-007-009-PAZ054-055-060>062-210745-
SUSSEX-WARREN-HUNTERDON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
333 AM EDT SUN JUN 20 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW
JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND
NORTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NJZ024-025-210745-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-
333 AM EDT SUN JUN 20 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN NEW JERSEY.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-210745-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
333 AM EDT SUN JUN 20 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jun 20, 7:51 AM EDT, 5 hours 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
751 AM EDT SUN JUN 20 2010

DEZ003-004-201400-
INLAND SUSSEX-DELAWARE BEACHES-
INCLUDING THE CITIES OF...GEORGETOWN...REHOBOTH BEACH
751 AM EDT SUN JUN 20 2010

A FEW SHOWERS AND THUNDERSTORMS WILL MOVE ACROSS THE AREA THROUGH
10 AM. WHILE MOST LOCATIONS WILL REMAIN DRY, BRIEF HEAVY RAIN AND
CLOUD TO GROUND LIGHTNING ARE POSSIBLE WITH THE STRONGER
THUNDERSTORMS.

IF THUNDERSTORMS APPROACH YOUR LOCATION, SEEK SHELTER INDOORS IMMEDIATELY.

NIERENBERG
Special weather statement, Jun 20, 1:20 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
120 PM EDT SUN JUN 20 2010

NJZ001-007-008-PAZ055-062-201745-
MONROE PA-MORRIS NJ-NORTHAMPTON PA-SUSSEX NJ-WARREN NJ-
120 PM EDT SUN JUN 20 2010

...HEAVY SHOWERS IN NORTHWEST NEW JERSEY MAY GROW INTO STRONG
THUNDERSTORMS IN SUSSEX AND WARREN COUNTIES...

AT 115 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
GROUPS OF HEAVY SHOWERS ALONG A LINE EXTENDING FROM 25 MILES EAST OF
MONTAGUE TO 15 MILES WEST OF NEWTON...MOVING EAST AT 25 MPH.

THE HEAVIEST SHOWERS WERE BETWEEN BRANCHVILLE AND SUSSEX HEADING
EAST FOR HAMBURG.

THE LINE OF HEAVY SHOWERS AND POSSIBLE THUNDERSTORMS WILL BE NEAR
A NEWTON HIGHLAND LAKE LINE AROUND 130 PM...OGDENSBURG AND ANDOVER
AROUND 145 PM.

EXPECT VERY HEAVY RAIN IN THE PATH OF THESE SHOWERS AND A POSSIBLE
GUST TO 30 MPH.

LAT...LON 4120 7437 4118 7437 4109 7449 4106 7449
      4094 7475 4094 7524 4128 7453

DRAG

Nearby

Special Weather Statements in New Jersey, 2010Every special weather statement in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.